Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 101, NWS Des Moines, IA

July 18, 2015Winnebago County, Worth County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 18, 2015, 2:10 AM CDT for Winnebago County, Worth County, Iowa. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2015, 2:10 AM CDT (07:10 UTC)
Expired
Jul 18, 2015, 2:44 AM CDT
In force
34 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Winnebago County, IA, Worth County, IA

The radar

The Minneapolis radar (KMPX), 161 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
888 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1752 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WUUS53 KDMX 180710
SVRDMX
IAC189-195-180800-
/O.NEW.KDMX.SV.W.0101.150718T0710Z-150718T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
210 AM CDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WINNEBAGO COUNTY IN NORTH CENTRAL IOWA...
  WORTH COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 300 AM CDT

* AT 210 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
  MILLS...OR 15 MILES NORTH OF FOREST CITY...MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTHWOOD...LAKE MILLS...EMMONS...RICE LAKE...LELAND...KENSETT...
  JOICE...CARPENTER...SCARVILLE...BOLAN...RICE LAKE STATE PARK...
  HOGSBACK WILDLIFE AREA...LAKE MILLS MUNICIPAL AIRPORT AND NORTHWOOD
  MUNICIPAL.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 208 AND 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4338 9302 4329 9365 4350 9382 4350 9302
TIME...MOT...LOC 0710Z 253DEG 51KT 4346 9352 

HAIL...1.00IN
WIND...60MPH
 
$$

DONAVON
3 follow-up statements
296 
WWUS53 KDMX 180729
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
229 AM CDT SAT JUL 18 2015

IAC189-180739-
/O.CAN.KDMX.SV.W.0101.000000T0000Z-150718T0800Z/
WINNEBAGO IA-
229 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WINNEBAGO COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4338 9302 4331 9350 4350 9350 4350 9302
TIME...MOT...LOC 0729Z 271DEG 39KT 4344 9318 

$$

IAC195-180800-
/O.CON.KDMX.SV.W.0101.000000T0000Z-150718T0800Z/
WORTH IA-
229 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WORTH COUNTY...

AT 229 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTHWOOD...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTHWOOD...EMMONS...RICE LAKE...KENSETT...JOICE...CARPENTER...
BOLAN...RICE LAKE STATE PARK AND NORTHWOOD MUNICIPAL.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 208 AND 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4338 9302 4331 9350 4350 9350 4350 9302
TIME...MOT...LOC 0729Z 271DEG 39KT 4344 9318 

HAIL...1.00IN
WIND...60MPH
 
$$

DONAVON
669 
WWUS53 KDMX 180738
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
238 AM CDT SAT JUL 18 2015

IAC195-180800-
/O.CON.KDMX.SV.W.0101.000000T0000Z-150718T0800Z/
WORTH IA-
238 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHEASTERN WORTH COUNTY...

AT 238 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF LYLE...OR 8 MILES EAST OF NORTHWOOD...AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORTHWOOD...KENSETT...CARPENTER...BOLAN AND NORTHWOOD MUNICIPAL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4338 9302 4335 9325 4350 9326 4350 9302
TIME...MOT...LOC 0738Z 253DEG 51KT 4344 9305 

HAIL...0.88IN
WIND...60MPH
 
$$

DONAVON
976 
WWUS53 KDMX 180744
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
244 AM CDT SAT JUL 18 2015

IAC195-180754-
/O.CAN.KDMX.SV.W.0101.000000T0000Z-150718T0800Z/
WORTH IA-
244 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WORTH COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4338 9302 4335 9325 4350 9326 4350 9302
TIME...MOT...LOC 0742Z 253DEG 51KT 4350 9293 

$$

DONAVON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 12:07 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 18, 12:07 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1207 AM CDT SAT JUL 18 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 346 PM CDT FRI JUL 17 2015

AHEAD OF AN ADVANCING FRONT IN THE PLAINS...TEMPERATURES THIS
AFTERNOON HAVE WARMED TO THE THE LOWER AND MID 90S. DEWPOINTS
HAVE DECREASED THIS AFTERNOON IN SEVERAL LOCATIONS WITH SLIGHTLY
DRIER AIR MIXING DOWN TO THE SURFACE. HEAT INDEX VALUES HAVE RANGED
NEAR 100 TO 105 WITH THE HIGHEST HEAT INDICES IN SOUTHERN IOWA.

UPPER TROUGH NOTED ON WATER VAPOR IMAGERY WILL DIG INTO THE NORTHERN
PLAINS TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP OVERNIGHT IN
THE NORTHERN PLAINS ALONG ADVANCING FRONT. THUNDERSTORM CHANCES
INCREASE AFTER MIDNIGHT ACROSS NORTH CENTRAL IOWA THROUGH DAY BREAK
WITH THE ARRIVAL OF THE FRONT. INSTABILITY AND SHEAR SUPPORT A
MARGINAL RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS.

.LONG TERM /SATURDAY THROUGH FRIDAY/...
ISSUED AT 346 PM CDT FRI JUL 17 2015

SATURDAY WILL BE HOT AND HUMID WITH SEVERE WEATHER POTENTIAL AT
TIMES...THEN THE FOLLOWING SEVERAL DAYS WILL SEE COOLER AND MOSTLY
DRY WEATHER. BY SUNRISE SATURDAY A POTENT 500 MB TROUGH WILL BE
SWINGING ACROSS NORTH DAKOTA AND SOUTHERN CANADA...PUSHING A
SURFACE COOL FRONT DOWN INTO FAR NORTHWESTERN IOWA. AS THE 500 MB
TROUGH MOVES RAPIDLY EASTWARD THE SURFACE FRONT WILL GRADUALLY SAG
INTO OUR AREA...LIKELY LYING ACROSS CENTRAL OR NORTHERN IOWA BY
AROUND 21Z. PRIOR TO THIS TIME...MODEST SOUTH SOUTHWEST SURFACE
FLOW AND MOISTURE POOLING SOUTH OF THE BOUNDARY WILL MAKE FOR
ANOTHER HOT AND VERY MUGGY DAY. THERE IS SOME QUESTION AS TO
WHETHER CONVECTION LATE TONIGHT ACROSS THE FAR NORTH WILL LEAVE
CONVECTIVE DEBRIS BEHIND BY MID MORNING SATURDAY...AND WHETHER IT
MAY PULL THE SYNOPTIC FRONT FURTHER SOUTH WITH IT THAN THE MODELS
ARE INDICATING. ALSO...THE ECMWF AND NAM HAVE PERSISTENTLY BEEN
DRIBBLING QPF AND MORE WIDESPREAD CLOUD COVER ACROSS CENTRAL IOWA
THROUGH THE DAY...WHICH WOULD OBVIOUSLY LIMIT DIURNAL HEATING.
HOWEVER...FORECAST SOUNDINGS INDICATE MOSTLY SUNNY SKIES AND A
CAPPING INVERSION FOR MOST OF THE DAY...WITH MOST HIGH RESOLUTION
MODELS SHOWING DRY CONDITIONS WHICH WILL PROMOTE MORE WARMING. FOR
NOW HAVE MAINTAINED A HIGH TEMPERATURE FORECAST CLOSE TO WHAT WAS
INHERITED...YIELDING PEAK HEAT INDEX VALUES IN THE 102 TO 104
RANGE ACROSS OUR SOUTH/SOUTHEAST COUNTIES. NO ADVISORY IS
THEREFORE BEING ISSUED AT THIS TIME...BUT THE OVERNIGHT SHIFT WILL
REASSESS SHORT TERM TRENDS AND MAKE A DETERMINATION AS TO WHETHER
OR NOT ONE WILL BE NECESSARY.

THERE WILL CLEARLY BE A VERY UNSTABLE AIRMASS AHEAD OF THE
APPROACHING FRONTAL BOUNDARY BY SATURDAY AFTERNOON. MOST OF THE
SUPPORTIVE DYNAMIC FORCING ASSOCIATED WITH THE UPPER LEVEL SYSTEM
WILL BE OFF TO OUR NORTHEAST AS THE 500 MB TROUGH DEPARTS...WHILE
ACROSS CENTRAL IOWA BULK SHEAR OF ABOUT 30 KNOTS IS FORECAST. THIS
SHOULD RESULT IN A THERMODYNAMICALLY DOMINANT SEVERE WEATHER
THREAT...WITH SCREAMING INSTABILITY AND THE BOUNDARY PROVIDING A
FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS DESPITE THE
RELATIVE LACK OF UPPER SUPPORT. THE CONVECTIVE OUTLOOK FROM SPC
DESCRIBES THIS THREAT WELL. IT IS ALSO WORTH NOTING THAT THE
GFS...NMM AND ARW MODELS ARE NOT DEVELOPING ANY CONVECTION ACROSS
OUR AREA UNTIL AFTER SUNSET SATURDAY NIGHT WHEN THE LOW LEVEL JET
DEVELOPS. GFS FORECAST SOUNDINGS SHOW THE REASON...WITH A WARM
NUBBIN DEVELOPING AS AN EML MOVES IN FROM THE SOUTHWEST SATURDAY
AFTERNOON AND JUST BARELY KEEPING US CAPPED. THUS WE ARE LEFT WITH
AN ALL OR NOTHING FORECAST FOR THUNDERSTORMS SATURDAY AFTERNOON
AND EVENING...LIKELY BOOM OR BUST AS WE WILL EITHER STAY CAPPED
AND SEE SUNNY SKIES OR BREAK THE CAP AND HAVE MULTIPLE SEVERE
THUNDERSTORMS. FOR NOW HAVE DELAYED THE HIGHER POPS UNTIL AROUND
00Z BUT MAINTAINED 50 TO 60 PERCENT CHANCES ACROSS THE AREA IN
DEFERENCE TO THE VERY REAL SEVERE WEATHER THREAT AND A DESIRE TO
NOT FLIP FLOP THE FORECAST...PLUS IT SEEMS MORE LIKELY THAN NOT
THAT THE CAP WILL BREAK AND THUNDERSTORMS WILL DEVELOP. BY
SATURDAY NIGHT THE FRONT WILL HAVE MOVED SOUTH...LIKELY AIDED BY
CONVECTION...INTO SOUTHERN IOWA AND DOWN TOWARD THE MISSOURI
BORDER. IT IS INCREASINGLY PROBABLE THAT AS THE NOCTURNAL LOW
LEVEL JET DEVELOPS AND FEEDS INTO THE BOUNDARY FROM THE SOUTHWEST
IT WILL PROMOTE REGENERATION OF THUNDERSTORMS WITH A HEAVY RAIN
AND FLOODING THREAT. HOWEVER...AT THIS TIME IT IS DIFFICULT TO
DETERMINE WHETHER THIS WILL OCCUR IN OUR AREA OR DOWN IN NORTHERN
MISSOURI. HAVE MAINTAINED LIKELY POPS IN OUR FAR SOUTH TO ACCOUNT
FOR THIS...WITH THE BOUNDARY AND STORMS LIKELY PUSHING DOWN OUT OF
OUR AREA BY LATE MORNING OR MIDDAY SUNDAY.

AFTER COOLER AND QUIET WEATHER SUNDAY NIGHT...IT APPEARS THAT A
COMPACT BUT ROBUST 500 MB SHORTWAVE WILL MOVE QUICKLY ACROSS THE
AREA ON MONDAY AND MONDAY NIGHT...AND MAY GENERATE ADDITIONAL
THUNDERSTORMS ACROSS THE AREA. WHILE THERE IS DECENT FORCING FOR
CONVECTION...INSTABILITY WILL BE QUITE LIMITED AND CONFIDENCE IS
NOT HIGH IN THUNDERSTORM CHANCES RESULTING IN JUST SLIGHT CHANCE
POPS ACROSS THE NORTHERN HALF. ANY STORMS THAT DO OCCUR WILL NOT
POSE MUCH OF A SEVERE WEATHER THREAT. BEHIND THE MONDAY SHORTWAVE
A REINFORCING SHOT OF COOL AIR WILL PUSH SOUTHWARD INTO THE REGION
AS A LARGE HIGH PRESSURE CENTER BUILDS DOWN THE NORTHERN HIGH
PLAINS. THIS WILL KEEP US COOL AND DRY THROUGH TUESDAY. THEREAFTER
A ROUGHLY ZONAL STEERING PATTERN WILL PERSIST...WITH SLOWLY
MODERATING TEMPERATURES AND PERIODIC THUNDERSTORM CHANCES THROUGH
THE REMAINDER OF NEXT WEEK.

&&

.AVIATION...18/06Z
ISSUED AT 1203 AM CDT SAT JUL 18 2015

MCS OVER NEBRASKA WILL MOVE ACROSS IOWA OVERNIGHT...THOUGH
INSTABILITY REMAINS HIGH...LACK ORGANIZED SHEAR SHOULD RESULT IN
GRADUAL WEAKENING AS THE SYSTEM MOVES EAST NORTHEAST. HAVE ADDED
VCTS/VCSH BASED ON TIMING OF HRRR AND CURRENT TRENDS THROUGH 12Z.
OUTFLOW BOUNDARY TO LAY DOWN ACROSS CENTRAL/NORTHERN IOWA WHICH
WILL RESULT IN REDEVELOPMENT BETWEEN 18-21Z. EXACT TIMING AND
COVERAGE STILL IN QUESTION...SO CONFIDENCE LIMITED. IF STORMS HOLD
TOGETHER THROUGH 12Z...POSSIBLY SOME STRONG GUSTS NEAR KFOD AND
KMCW. /REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ANGLE
LONG TERM...LEE
AVIATION...REV
Hazardous weather outlook, Jul 17, 4:14 AM CDT, 21 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
414 AM CDT FRI JUL 17 2015

IAZ070>075-081>086-092>097-180915-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
414 AM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THE AREA THIS AFTERNOON. PLEASE
SEE THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES
FOR MORE INFORMATION.

ISOLATED THUNDERSTORMS ARE EXPECTED LATE TONIGHT. THE RISK OF
SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY ON SATURDAY EVENING AND INTO SUNDAY. SOME
STORMS ON SATURDAY MAY BE SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAIN THE MAIN THREATS.

THUNDERSTORMS RETURN TO THE FORECAST AT TIMES FROM TUESDAY TO
THURSDAY. THE RISK FOR SEVERE WEATHER IS UNKNOWN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON SATURDAY.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-180915-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-
414 AM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED LATE TONIGHT. A FEW STORMS MAY
BE STRONG TO SEVERE IN NORTHWEST IOWA WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE LIKELY ON SATURDAY AND INTO SUNDAY. SOME STORMS
ON SATURDAY MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND
HEAVY RAIN THE MAIN THREATS.

THUNDERSTORMS RETURN TO THE FORECAST AT TIMES FROM TUESDAY TO
THURSDAY. THE RISK FOR SEVERE WEATHER IS UNKNOWN AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON SATURDAY.

KS

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 1:31 AM CDTSevere Thunderstorm WarningDMXKossuth, Winnebago44 min
Jul 18, 4:12 AM CDTHeat AdvisoryDMXAdair, Adams, Appanoose, Cass, Clarke, Dallas and 16 more12 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.